# SDR SWAA2018111526809

- Difficulty date: November 5, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRESHOLD SUPPORT ANGLE ATTACHED TO CREASE BEAM CORRODED BETWEEN BS 294.5 TO BS  328, RBL 62.  REMOVED ANGLE IAW AMM.
